# SDR V0XR20120422J0027

- Difficulty date: April 19, 2012
- Submitted: April 22, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 23,852 hours, 16,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67033332
- Condition: Cracked
- Location: Zone 100
- Part time: 23,852 hours, 16,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT BS 310 TO 333, FOUND CRACKED.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT IAW SRM 51-25-06 AND DG SH670-33332.
